Tennessee, 2011Hail and Damaging Winds in Tennessee, April 19 to 20, 2011
April 19 to 20, 2011 · NWS OHX · 28 events in 17 counties and zones
During the late evening hours on Tuesday, April 19th and through the afternoon hours on Wednesday, April 20th, another strong cold front approached Middle Tennessee from the northwest and then moved southeast across the area. Along and ahead of this front, some thunderstorms reached severe thresholds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $271,000
- Crop damage
- $15,000
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the late evening hours on Tuesday, April 19th and through the afternoon hours on Wednesday, April 20th, another strong cold front approached Middle Tennessee from the northwest and then moved southeast across the area. Along and ahead of this front, some thunderstorms reached severe thresholds. This resulted in thunderstorm wind damage occurances in ten different counties and large hail occurances in six different counties across the mid state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 19, 9:57 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 19, 9:57 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CDT TUE APR 19 2011
.MESOSCALE UPDATE...
PRESTORM UPDATE SHOWS HIGH 0-3 KM SRH W/POCKETS OF CAPE AROUND
2500 J/KG IN W MID TN. ACTIVITY APPROACHING MS RVR IN AR INTENSIFYING
WITH IR TOPS TO -80 C. LINE OF STORMS WILL HOLD TOGETHER INTO W
MID TN NEXT 2-4 HRS W/PROBABLE BOWS IN THE LINE AND BRIEF SPINUPS
POSSIBE. OTW LOOKS TO BE DAMAGING WINDS.
&&
.PREV DISCUSSION... /ISSUED 738 PM CDT TUE APR 19 2011/
UPDATE...
BNA/DOD FT CAMPBELL RAOB SHOW CAPPED H8/7 LAYER. LITTLE IF ANY
ACTIVITY EXPECTED AHEAD OF THE LINE. LINE OF STRONG TO SEVERE
STORMS EXPECT TO MAINTAIN INTENSITY OR STRENGTHEN THIS EVENING.
LINE WL SHIFT EAST OF THE MS RVR INTO THE NORTHWEST COUNTIES OF
MID TN AS SOON AS 11 PM.
PREV DISCUSSION... /ISSUED 252 PM CDT TUE APR 19 2011/
DISCUSSION...MAIN CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WX
POTENTIAL LATE TONIGHT AND WEDNESDAY...AND LONG TERM TEMPERATURES
AND RAIN PROBABILITIES.
IT WAS A WARM AND BREEZY AFTERNOON WITH SUNNY TO PARTLY CLOUDY
SKIES. GUSTY SOUTH SOUTHWEST WINDS OVER 30 MPH AT TIMES HAD
HELPED WARM TEMPS INTO THE 80S. DEW POINTS HAD CLIMBED INTO THE
LOWER 60S. THE LATEST SURFACE MAP SHOWED A LOW PRESSURE SYSTEM
OVER MO. A STATIONARY FRONT EXTENDED EASTWARD ACROSS THE OH
VALLEY...AND A COLD FRONT EXTENDED FROM THE LOW BACK ACROSS OK/TX.
NUMEROUS SHOWERS AND STORMS HAD OCCURRED ACROSS THE OH VALLEY
TODAY...AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER MO. MID
TN WAS RAIN FREE AND WILL BE INTO THE EVENING AS THE ATMOSPHERE
REMAINS CAPPED. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7
PM...WITH WIND GUSTS EXPECTED TO DIMINISH SLIGHTLY AROUND SUNSET.
OVERNIGHT...THE LOW PRESSURE WILL LIFT QUICKLY TO THE GREAT LAKES
REGION AS THE TRAILING COLD FRONT SWEEPS INTO THE MID STATE.
SHOWERS AND THUNDERSTORMS WILL STRENGTHEN OVER THE MID MS VALLEY
AHEAD OF THE FRONT THIS EVENING...THEN THE ACTIVITY WILL MOVE
INTO MID TN LATE. STRONG THERMODYNAMICS AND ADEQUATE WIND FIELDS
MAY PROMOTE A FEW CELLS AHEAD OF THE MAIN LINE WITH AN ISOLATED
TORNADO THREAT. HOWEVER..THE MAIN SEVERE MODE IS EXPECTED TO BE A
QLCS JUST AHEAD OF THE COLD FRONT WITH POCKETS OF DAMAGING WINDS.
OUR NORTHWEST COUNTIES ARE IN A MODERATE RISK FOR SEVERE WX...WITH
THE RISK TAPERING DOWN AS THE STORMS CROSS THE MID STATE. THE
TORNADO THREAT WILL ALSO DIMINISH THROUGH THE NIGHT AS THE LOW
PRESSURE AND STRONGEST WINDS LIFT WELL TO THE NORTH.
STORMS ARE EXPECTED TO BEGIN IN OUR FAR NORTHWEST AREA AROUND
11 PM...BNA NEAR 1 AM...AND PLATEAU ABOUT 4 AM. RAINFALL AMOUNTS
FROM 1 TO 1.5 INCH WILL BE COMMON. IT APPEARS THE BAND WILL BE
NARROW AND FAST MOVING ENOUGH THAT ANY FLOOD THREAT WILL BE VERY
LOCALIZED.
ON WEDNESDAY...THE FRONT WILL TAKE ON A MORE WEST TO EAST
ORIENTATION AS IT SETTLES SOUTHWARD ACROSS THE MID STATE. A FEW
STRONG TO SEVERE THUNDERSTORMS MAY FLARE UP OVER OUR FAR SOUTH AND
SOUTHEAST COUNTIES AS THE FRONT SLOWLY DRAGS THROUGH THERE IN THE
AFTERNOON. SEVERE HAZARDS WITH THE STORMS WILL BE LOCALIZED
DOWNBURST WINDS AND HAIL. ALSO...WITH MUCH WEAKER WIND
FIELDS...THESE STORMS WILL MOVE MORE SLOWLY...AND COULD DUMP
LOCALLY HEAVY RAINFALL AMOUNTS. PER DISCUSSION WITH MEG...SOME
SOUTH TN COUNTIES MAY NEED FLASH FLOOD WATCHES ON WEDNESDAY IF THE
FRONT BECOMES VERY SLOW.
THE FRONT WILL SETTLE SOUTH OF TN WEDNESDAY NIGHT...BUT RETURN
NORTH THURSDAY INTO EARLY FRIDAY. SCATTERED THUNDERSTORMS WILL
DEVELOP AGAIN THURSDAY INTO FRIDAY...AND CONDITIONS WILL BE
UNSTABLE ENOUGH THAT A FEW COULD BE BRIEFLY STRONG TO SEVERE.
THE OUTLOOK FOR THE WEEKEND INTO EARLY NEXT WEEK PUTS MID TN IN A
VERY WARM PATTERN. A STALLED FRONT WILL BE LOCATED TO OUR NORTH
AND NORTHWEST. WAVES ALONG THIS FRONT MAY BRING SOME STRONG
THUNDERSTORMS WITH DOWNPOURS AT TIMES...BUT MUCH OF THE PERIOD
SHOULD BE RAIN FREE. TEMPERATURES WILL CLIMB WELL INTO THE 80S.
MODELS...ESPECIALLY THE ECMWF...SHOW A SUMMER LIKE STRONG MID
LEVEL RIDGE...SO WE WILL FORECAST TEMPS MUCH WARMER THAN MOS
GUIDANCE FOR THE EXTENDED PERIOD. IF THE FRONT SAGS A LITTLE
FARTHER SOUTH THAN INDICATED...IT COULD SPOIL OUR FORECAST...BUT
MODES SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE RIDGE. IT
APPEARS ANOTHER BIG SYSTEM WITH STORMS AND HEAVY RAINFALL WILL
DEVELOP AROUND THE MIDDLE OF NEXT WEEK.
13
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
04
Hazardous weather outlook, Apr 19, 7:07 PM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
807 PM CDT TUE APR 19 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-201030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
807 PM CDT TUE APR 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
A COLD FRONT WILL SWEEP ACROSS THE REGION LATE TONIGHT. THERE IS
A MODERATE RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE
TENNESSEE LATE THIS EVENING AND EARLY WEDNESDDAY MORNING.
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS IN EFFECT ACROSS
THE REST OF MIDDLE TENNESSEE TONIGHT...WITH A LINE OF STRONG TO
POSSIBLY SEVERE STORMS.
THE MAIN CONCERNS WITH SEVERE WEATHER WILL BE DAMAGING STRAIGHT
LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND
WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS
EXPECTED WITH HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN MIDDLE
TENNESSEE THROUGH NOON WEDNESDAY...AS THE COLD FRONT MOVES INTO
NORTH ALABAMA WEDNESDAY AFTERNOON.
.SPOTTER CALL TO ACTION STATEMENT...
REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.
SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
04
In the hours before
Special weather statement, Apr 19, 6:56 PM CST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT TUE APR 19 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-200300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
756 PM CDT TUE APR 19 2011
...SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY...
A STRONG COLD FRONT WILL MOVE INTO NORTHWEST MIDDLE TENNESSEE
AROUND MIDNIGHT TONIGHT...WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS EXPECTED. THE COLD FRONT WILL MOVE SOUTH AND EAST
ACROSS THE REMAINDER OF THE MID STATE AFTER MIDNIGHT...AND THE
CHANCE OF SEVERE WEATHER WILL CONTINUE.
THE MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING
STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS
NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA
ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS.
PLEASE STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL MEDIA
OUTLETS FOR THE LATEST UPDATES ON THIS POTENTIAL SEVERE WEATHER
SYSTEM ACROSS MIDDLE TENNESSEE.
04
Thunderstorm Wind, Benton
- When
- April 19, 11:15 PM CST
- Where
- Benton County, 1.78 mi NE of Gismonda
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 35.990, -88.100
Trees were reported downed across the southern part of the county. Power outages were also reported across the county.
Thunderstorm Wind, Stewart
- When
- April 19, 11:35 PM CST
- Where
- Stewart County, Dover
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Crop damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.480, -87.830
Several trees were blown down in Dover.
Thunderstorm Wind, Houston
- When
- April 19, 11:40 PM CST
- Where
- Houston County, 0.89 mi SW of Spring Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 36.320, -87.610
Multiple trees were downed across eastern portions of the county. Several roads were blocked as power lines were taken down by these trees.
Thunderstorm Wind, Montgomery
- When
- April 19, 11:44 PM CST
- Where
- Montgomery County, 1.8 mi WNW of Woodlawn
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Amateur Radio
- Coordinates
- 36.560, -87.530
Numerous trees were downed across the northwestern portion of the county. A newspaper also reported that six homes received damage in the county. Specific details concerning the type of damage and associated costs were unknown.
Thunderstorm Wind, Dickson
- When
- April 19, 11:55 PM CST
- Where
- Dickson County, Dickson
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.080, -87.380
Several trees were downed in Dickson.
Thunderstorm Wind, Montgomery
- When
- April 19, 11:58 PM CST
- Where
- Montgomery County, 1.18 mi NNW of Shady Grove
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 36.487, -87.186
A large tree was blocking U.S. Highway 41 between Bagwell and Durham Roads.
Thunderstorm Wind, Dickson
- When
- April 20, 12:00 AM CST
- Where
- Dickson County, 2.17 mi NE of Oak Grove
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.020, -87.450
Several large trees were downed blocking State Highway 48.
Thunderstorm Wind, Hickman
- When
- April 20, 12:10 AM CST
- Where
- Hickman County, 0.21 mi SE of Centerville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.778, -87.467
Trees were downed near the city square in Centerville.
Thunderstorm Wind, Montgomery
- When
- April 20, 12:10 AM CST
- Where
- Montgomery County, 1.91 mi NNE of Sango
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $11,000
- Crop damage
- $3,000
- Reported by
- Amateur Radio
- Coordinates
- 36.525, -87.215
Trees were blown down near I-24 exit 11 east of Clarksville.
Thunderstorm Wind, Hickman
- When
- April 20, 12:15 AM CST
- Where
- Hickman County, 2.35 mi S of Littlelot
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.746, -87.353
Several trees were downed along State Highway 50 to the east of Centerville.
Thunderstorm Wind, Robertson
- When
- April 20, 12:20 AM CST
- Where
- Robertson County, 0.69 mi S of Greenbrier
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.420, -86.800
A couple of trees were blown down on a house in Greenbrier. Specific details concerning any type of damage to the home and associated cost were unknown.
Thunderstorm Wind, Davidson
- When
- April 20, 12:25 AM CST
- Where
- Davidson County, 0.36 mi SW of Nashville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.166, -86.784
In downtown Nashville at the intersection of Elm and 4th Street, structural wind damage occurred to a building with some bricks and pieces of the roof being blown off.
Thunderstorm Wind, Robertson
- When
- April 20, 12:30 AM CST
- Where
- Robertson County, 0.27 mi E of Cross Plains
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.551, -86.695
Several trees were downed in Cross Plains.
Thunderstorm Wind, Robertson
- When
- April 20, 12:30 AM CST
- Where
- Robertson County, 2 mi NNE of Cross Plains
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.578, -86.691
Straight line winds blew down several trees from Orlinda to Cross Plains. A large metal sign was also blown down near the intersection of State Highway 52 and Interstate 65.
Thunderstorm Wind, Robertson
- When
- April 20, 12:31 AM CST
- Where
- Robertson County, 0.22 mi ESE of Cross Plains
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 36.549, -86.696
Thunderstorm Wind, Davidson
- When
- April 20, 12:35 AM CST
- Where
- Davidson County, Nashville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 36.170, -86.780
A dozen or so trees were downed across Davidson County.
Hail, Sumner
- When
- April 20, 12:42 AM CST
- Where
- Sumner County, 0.69 mi N of Portland
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.590, -86.520
Thunderstorm Wind, Rutherford
- When
- April 20, 12:57 AM CST
- Where
- Rutherford County, Murfreesboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.850, -86.420
A couple trees were blown down Murfreesboro.
Hail, Putnam
- When
- April 20, 2:05 AM CST
- Where
- Putnam County, 2.17 mi SE of Monterey
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.130, -85.240
Hail, Coffee
- When
- April 20, 2:08 AM CST
- Where
- Coffee County, 0.69 mi S of Manchester
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.470, -86.080
Thunderstorm Wind, Fentress
- When
- April 20, 2:35 AM CST
- Where
- Fentress County, 1.77 mi NW of Allardt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 36.400, -84.900
Thunderstorm Wind, Maury
- When
- April 20, 3:20 AM CST to 3:25 AM CST
- Where
- Maury County, Columbia to 1.77 mi S of Southport
- Measured
- 51 kt (59 mph) estimated gust
- Property damage
- $12,000
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.620, -87.050
Several trees needed to be cleared from area roads.
Thunderstorm Wind, Maury
- When
- April 20, 5:10 AM CST
- Where
- Maury County, Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.530, -87.200
A few trees were blown down.
Hail, Wayne
- When
- April 20, 4:50 PM CST
- Where
- Wayne County, 1.49 mi SSW of Mt Hope
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.350, -87.760
Hail, Wayne
- When
- April 20, 5:00 PM CST
- Where
- Wayne County, 2.46 mi ENE of Waynesboro
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.330, -87.728
Hail, Lewis
- When
- April 20, 5:15 PM CST
- Where
- Lewis County, 1.57 mi NNW of Napier
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.451, -87.490
Hail, Lewis
- When
- April 20, 5:20 PM CST
- Where
- Lewis County, 1.16 mi NE of Napier
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.440, -87.463
Hail, Lawrence
- When
- April 20, 5:25 PM CST
- Where
- Lawrence County, 2.25 mi E of Barnesville
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 35.430, -87.340
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Illinois, April 19, 20114 injured · $14 million · EF2 · 55 events
- Tornadoes and Hail in Illinois, April 19, 20112 injured · EF3 · 54 events
- Tornadoes and Flash Flood in Ohio, April 19 to 20, 2011$1.4 million · EF2 · 80 events
- Tornadoes and Flash Flooding in Illinois, April 19 to 20, 2011$2.9 million · EF1 · 74 events
- Flash Flooding and Hail in Arkansas, April 19 to 21, 2011$383,000 · 2.5 in hail · 123 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 20112 injured · $16 million · 1.25 in hail · 25 events
- Tornadoes and Hail in Missouri, April 19, 20112 injured · $1.9 million · EF1 · 25 events
- Tornadoes and Flash Flooding in Indiana, April 19 to 20, 2011$951,000 · EF1 · 53 events
- Hail in Texas, April 19, 2011$930,000 · 3.5 in hail · 53 events
- Tornadoes and Hail in Indiana, April 19, 20111 injured · $1.3 million · EF1 · 11 events
- Tornadoes and Damaging Winds in Indiana, April 19, 2011EF2 · 49 events
- Tornadoes and Flash Flood in Kentucky, April 19 to 20, 2011$35,000 · EF1 · 66 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 300924, 303947, 300928, 300925, 300926, 300930, 301497, 301470, 303950, 301475, 301488, 301500, 301479, 301494, 294326, 301498, 291421, 303955, 291673, 291419, 301492, 303989, 303992, 291672, 291671, 291670, 291656, 291650.